MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SMPX755
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left capsular contracture; baker grade iii.Date of explant: (b)(6) 2021.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent unspecified breast surgery with a 755cc mentor memorygel breast implant and experienced capsular contracture; baker grade iii on her left side postoperatively.As a result, the device will be explanted on (b)(6) 2021.
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that the procedure type was primary augmentation, and date of unilateral replacement surgery with catalog number smpx755 (order placed) is moved to (b)(6) 2021.Field d6b for explantation date is (b)(6) 2021.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On october 6, 2021, mentor became aware that the surgeon removed capsule and re-implanted same implant.Hence, health impact code "surgical intervention", and device problem code "off-label use" were added to section h on this form.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On november 4, 2021, mentor received confirmation that re-augmentation with capsulectomy was done on the 5th of october but the doctor used the original implant so the warranty is void is what i was told.He was not aware that he needed to use a new implant.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key12461220
Report Number1645337-2021-10093
Device Sequence Number19814527
Product Code FTR
UDI-Device Identifier00081317025177
UDI-Public00081317025177
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2025
Device Model NumberSMPX755
Device Catalogue NumberSMPX755
Device Lot Number9452310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/27/2021
10/06/2021
11/04/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/04/2021
10/26/2021
11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite